# SDR 99ZZZX796

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N330AE
- Make and model: Saab 340B
- Aircraft serial: 340B330
- Propeller: Hamstd 14RF19
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 8022581
- Condition: Damaged
- Location: Propeller
- Part time: 6,409 hours
- Component: RFC11710C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON EXAMINATION OF BLADE BUTT, AN INDICATION IN THE FILLET RADIUS WAS NOTED.  THE FILLET RADIUS HAS A PORTION OF MATERIAL MISSING.  THE MISSING PORTION IS APPROXIMATELY 0.170 INCH LONG AND APPROXIMATELY 0.050 INCH WIDE AT ITS WIDEST POINT.  LOCATION IS APPROXIMATELY 0.500 INCH FROM THE SET SCREW HOLE CENTER APPROXIMTELY 0.250 INCH IN THE COUNTERCLOCKWISE DIRECTION IF VIEWED FROM THE BUTT END.  THE AREA IS ORIENTED CIRCUMFERENTIALLY IN THE FILLET RADIUS.
